# SDR YV3R2023042700563

- Difficulty date: April 20, 2023
- Submitted: April 28, 2023
- Operation: General aviation
- Aircraft: N276RC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11975
- Aircraft time: 4,234 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 5151
- Condition: Defective
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 OVER SPEEDS ENGINE AND ROTOR SYSTEM.
